?

Log in

domain of the crazies
it's where we all come together
Has anyone heard or experienced an interaction between Celexa and… 
28th-Apr-2014 09:27 am
Has anyone heard or experienced an interaction between Celexa and Lamictal exacerbation rash? I've had a rash since a week of starting Lamictal however I am hesitant to bring it up to my PDoc since it tapers down as the day goes on and Lamictal is really working for me. I was also tapering off my celexa. I've stopped the celexa all together today and so far my rash isnt flaring up...I was also thinking that perhaps my PDoc titrated too quickly. I went from 25mg to 50mg but I'm sensitive to medication. For instance, Gabapentin's supposed to be rather neutral. I began 300mg and became severely suicidal. So anyways, I was going to cut down to 37 mg and slowly go up that way. I would consult my PDoc but.....she's rather flustered all the time and very slow about making any type of change.
Comments 
28th-Apr-2014 04:57 pm (UTC)
the rash is fairly serious no matter what and will rarely go away once it comes. Definitely contact her and let he know.
28th-Apr-2014 05:45 pm (UTC)
A rash while taking lamictal is serious matter and you should consult your pdoc about it asap!
29th-Apr-2014 07:47 am (UTC)
Go to the pdoc immediately or the ER. I had a rash with Lamictal, it's an allergic reaction and can be serious.
29th-Apr-2014 07:34 pm (UTC)
THE RASH THAT SOME GET WHILE ON LAMICTAL CAN BE FATAL.

You need a dr. asap and to get off of that medication.

If you take more lamictal it will make the rash worse and put you at high risk for Stevens-Johnson Syndrome. This is potentially fatal.
This page was loaded Feb 25th 2017, 3:46 pm GMT.